# SDR AALA202112174472

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A300*
- Aircraft serial: 5269
- Aircraft time: 29,744 hours, 11,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR UPPER COVER PLATE RUB STRIPS ARE DISBONDED AND LOOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
